# SDR FDEA201010274179

- Difficulty date: October 27, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15322
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK - NUMEROUS GOUGES MCD INNER SURROUND SKIN STA 620-640, S11-17L.    REF: SNRM  N00698 - EA 7-5330-143901 MCD SURROUND INNER SKIN REVISED.  ACCOMPLISHED REPAIR ON MCD INNER AFT LOWER SKIN IAW FEDEX EA# 7-5330-143901   CUTOUT INNER SKIN SECTION DIM: 22" X 17" AND FABRICATED 2 EA. REPAIR WEBS 22" X 17"  & 40 1/4" X 22", 2 EA. REPAIR SPLICE 22" X 5" EACH FROM 2024-T3 .125 IAW EA 7-5330-  143901, TREATED, PRIMED AND INSTALLED REPAIR PARTS & MCD INNER SKIN BS 620- 640 S11-17L IAW B727 51-10-2 & 51-30-2 & EA 7-5330-143901.
